# SDR RAIA00601048

- Difficulty date: January 19, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 17,956 hours, 16,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5531 - STL - OVERHEAD EXIT LIGHT AT ROW 12 INTERMITTENT.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY.
